Aa
A
A
Close
Avatar universal
How do you taper off the Clonidine patch
I understand that when you stop taking Clonidine, you must taper off because you can have a rebound effect.  How does one taper off the patch?
Cancel
1 Answers
Page 1 of 1
367994 tn?1304957193
The information available says one should be instructed not to discontinue therapy without consulting their physician because sudden stopping has, in some cases, resulted in symptoms such as nervousness, agitation, headache, and confusion accompanied or followed by a rapid rise in blood pressure and elevated catecholamine concentrations in the plasma.  "When discontinuing therapy with Clonidine Transdermal System, the physician should reduce the dose gradually over 2 to 4 days to avoid withdrawal symptomatology".

Hope this helps, and thanks for your question.  Take care,

Ken
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
4522800 tn?1459192030
Blank
VICourageous commented on VICourageous's status
8 hrs ago
1236893 tn?1408490528
Blank
Truth in Olive Oil
16 hrs ago by gymdandee
4522800 tn?1459192030
Blank
VICourageous commented on VICourageous's status
20 hrs ago
Heart Disease Community Resources
Top Heart Disease Answerers
11548417 tn?1440481484
Blank
Ger57
Netherlands
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
Occupant
IL
Avatar m tn
Blank
tacolino
Ireland
144586 tn?1284669764
Blank
caregiver222